# SDR DXTA2009010103455

- Difficulty date: January 1, 2009
- Submitted: July 1, 2009
- Operation: Air carrier
- Aircraft: N890QS
- Make and model: Raythn HAWKER900XP
- Aircraft serial: HA0010
- Aircraft time: 750 hours, 524 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Filter
- Part number: ND00752260
- Part serial: L350174
- Condition: Burned
- Location: Windsheild Heat
- Part time: 750 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

BURNING SMELL OF FUMES IN COCKPIT AREA, AT CRUISE FLIGHT ALTITUDE FL410 LASTED 1-2 MINUTES.  REMOVED AFT LT WINDSHIELD HEAT EMI FILLER AND INSTALLED A NEW FILTER.  PERFORMED A WINDSHIELD HEAT OPS CHECK.  NO FURTHER ODORS OR DISCREPANCIES NOTED, IAW AMM CH 30-41-00.
